# SDR UPS99230009

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, GALLEY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT ID AND PLATE.  REMOVED AND REPLACED BATTERY PACK.
